# SDR CA150728006

- Difficulty date: July 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Aircraft time: 60 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn
- Part number: 85154012
- Condition: Dented
- Location: Nlg Steering
- Part time: 195 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HRS INSPECTION, WE FOUND THAT THE NOSE GEAR STEERING HORN WAS RUBBING WITH THE FRONT ENGINE MOUNT.  HORN AND RUB BLOCK WERE REMOVED AND TRIMMED TO ENSURE CLEARANCE BETWEEN ENGINE MOUNT AND STEERING HORN.  ENGINE MOUNT DAMAGE INSPECTED FOR CRACKS USING DYE PENETRANT AND NO CRACKS FOUND.  A DOUBLER WAS WELDED OVER DENT AND REFINISHED.  ALL WORK DONE UNDER REO PA-46-500TP.
